# SDR IXXA9700113

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5615057501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LEFT WING UPPER AUXILIARY SPAR CAP WAS FOUND CRACKED.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED CAP, FABRICATION AND INSTALLATION OF NEW SPAR CAP IN ACCORDANCE WITH DER APPROVED DRAWING 853-239-97, DOUGLAS AIRCRAFT DRAWING 561507, REVISION K, AND ENGINEERING ORDER 53-DC8-729.
